# SDR ASAA2016052116820

- Difficulty date: May 21, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 17,144 hours, 4,963 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074847
- Part serial: 13500
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 17,165 hours, 4,970 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINEERING REQUEST ACCOMPLISH RT ENGINE BLEED AIR SYS HEALTH CHECK.  ACFT GROUNDED.  PERFORMED T/C NG36NG-00001, ENGINE BLEED AIR SYS HEALTH CHECK ON NR 2 ENGINE UP TO STEP 5- STILL REQUIRES STEP 6- ENGINE BLEED AIR CROSSOVER OPS TEST. R & R PRECOOLER CONTROL VALVE, REF AMM 36-12-02. R & R HIGH STAGE REGULATOR, REF AMM 36-11-07. ACCOMPLISHED BLEED AIR CROSSOVER OPS TEST, ALL BLEED SYS INDICATIONS NORMAL AND WITHIN LIMITS IAW AMM 36-11-00-710-801.  GROUND VERIFICATION ACCOMPLISHED AND PASSED.
